# SDR CA060314002

- Difficulty date: February 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 1,431 hours
- Engine: Cont IO240B
- System (JASC): 2350 · Audio Integrating System
- Part: Circuit Board
- Part number: GMA340
- Condition: Burned
- Location: Audio Panel
- Part time: 1,468 hours
- Component: Audio Panel, Garmin Intl
- Component part number: GMA340
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE GARMIN AUDIO PANELS GMA 340 HAD TO BE SENT BACK TO GARMIN FOR REPAIRS DUE TO A SHORT CIRCUIT OCCURRING WHEN PLUGGING IN HEADSETS WITH THE MASTER SWITCH ON.  FIRST WAS ON JANUARY 17, 2006, LAST TWO OCCURRED ON SAME DAY FEB 2, 2006.  OPERATING AIRCRAFT FOR A LITTLE MORE THAN TWO YEARS, SUSPECTED FIRST FAILURE MAY HAVE BEEN AN ISOLATED EVENT DUE TO FACT THAT REPLACEMENT OF UNIT, WITH A LOANER, FROM ATLANTIC AVIONICS, WORKED JUST FINE.  DIAMOND ISSUED SB DAC1-23-01 REV 0 TITLED DA20 C1 -  GMA 340 ISOLATION DIODES ISSUED 08 DECEMBER 2004.  NOT PROVIDED A COPY OF BULLETIN UNTIL AFTER FAILURES.
